# SDR AALA201908279007

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 60,534 hours, 24,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY FLASHLIGHT WILL NOT TEST. UNDER F/A SEAT FWD INBD POSITION. REPLACED BATTERY PACK AND SEAL ON FWD INBD EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OK FOR SERVICE.
